Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Means for the bounded functions and ergodicity of the bounded representations of semi-groups


Author: Mahlon M. Day
Journal: Trans. Amer. Math. Soc. 69 (1950), 276-291
MSC: Primary 46.3X
MathSciNet review: 0044031
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1950-0044031-5
PII: S 0002-9947(1950)0044031-5
Article copyright: © Copyright 1950 American Mathematical Society